# SDR ASAA2024112554534

- Difficulty date: November 25, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 39,644 hours, 12,471 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5810454
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD DELAME P/N 141A5810-454. GROUNDED - YES. PREFORMED PERMANT REPAIR TO MAIN CABIN FLOORBOARD 141A5810-454 DELAMINATION IAW B737-900ER SRM 53-00-50.
